MathSciNet Relay Station
MathSciNet bibliographic data
MR2139910 (2006a:03052) 03C64
Berarducci, Alessandro; Otero, Margarita; Peterzil, Yaa'cov; Pillay, Anand A descending chain condition for groups definable in o-minimal structures. Ann. Pure Appl. Logic 134 (2005), no. 2-3, 303–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement